# SDR ASAA2017011419371

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,699 hours, 11,250 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Failed
- Location: Fuel Tank
- Part time: 14,500 hours, 4,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAGES READ NORMAL AT TAKE OFF BUT CLIMBING THROUGH 5000' FUEL IMBALANCE LIGHT ILLUMINATED - LEFT MAIN TANK INITIALLY READ 1400 LB LOWER THAN THE RIGHT MAIN. THEN LATER ESTABLISHED AT 1000 LB DIFFERENCE. GROUNDED - YES. REF MIG-2C'S AND TASKCARD 78528000 FOR RII AND SAFETY PRECAUTIONS. REF LOG 11757074 ACCOMPLISHED NG-28FCD-18088-1, REMOVED, REPLACED, AND TESTED NR 1 TANK COMPENSATOR, AND TANK UNITS F1, F6, F7, F8, F9, & F10 IAW AMM 28-41-21-000/400-801. ALL TESTS PASS, OK FOR SERVICE. CLEARS MEL 28-12B AND MEL 28-6B.
